# SDR ASAA2023070243823

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 28,318 hours, 8,865 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 6937324378
- Part serial: F08678
- Condition: Faulty
- Location: Flight Deck
- Part time: 28,311 hours, 8,863 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONT CAB TEMPERATURE CONTROLLER IN FULL COLD CONT. CABIN DUCT TEMP READS 44C AND INCREASINGLY STEADILY FLIGHT DECK TEMP UNABLE TO CONTROL. GROUNDED - YES. FOLLOWED FIM PACK TEMP CONTROL - BITE B737-900 FIM 21 62 TASK 801 FOUND FLT DECK SELECTOR FAULT - FOLLOWED FIM 21-62 TASK 805 - REMOVED AND REPLACED TEMP CONTROL MODULE IN REFERENCE WITH B737-900 AMM TASK 21-61-15-000-801, OPS TEST GOOD.
